


default search action
"Discrete duality for lattices with modal operators."
Chrysafis Hartonas (2019)
- Chrysafis Hartonas
:
Discrete duality for lattices with modal operators. J. Log. Comput. 29(1): 71-89 (2019)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.